# SDR PLGA00916

- Difficulty date: September 16, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Part serial: 1358
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS-BGR - FLT 4796 - ON APPROACH, THE LANDING GEAR WOULD NOT EXTEND WHEN SELECTED.  FOLLOWING THEIR CHECKLIST, THE CREW PERFORMED AN EMERGENCY GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR CONTROL VALVE AT FAULT.  THE CONTROL VALVE AND THE LANDING GEAR EXPLOSIVE BOLTS WERE REPLACED.  AFTER PERFORMING ALL REQUIRED CHECKS THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
